| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that their insulin pump had to press buttons more than once.The customer¿s blood glucose level was unknown at the time of the incident.Customer stated that the battery cap was hard to screw on battery and battery cap was stripped and also had crack.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces.No button error alarm during testing.Device passed self test.Device received with stripped battery cap coin slot, cracked battery tube threads and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).